MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Codes Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of the alto abdominal stent graft system.Reportedly, during deployment, the alto aortic body twisted.Approximately two (2) months after the initial procedure, the patient presented to the emergency room.It was identified that the iliac limb of the alto aortic stent graft was thrombosed.Lytics were intravenously administered, and the occlusion in the limb was stented (non-endologix) successfully restoring the flow.The patient was in good condition post-reintervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because the device remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto iliac limb occlusion with additional endovascular procedure is unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.Reportedly a non-endologix stent was placed in the iliac limb, and blood flow was successfully restored; however, this could not be conclusively determined.It was previously reported that the neck was off label - conicity was 25.8% (should be equal to or less than 10%).It is unclear if this contributed to the reported event.The final patient status was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16017796
Report Number3008011247-2022-00166
Device Sequence Number12447138
Product Code MIH
UDI-Device Identifier00850007370299
UDI-Public(01)00850007370299(17)250622(10)FS062122-77
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model NumberTV-IL1418120-J
Device Lot NumberFS062122-77
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/12/2023
01/12/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/15/2023
02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS030322-23); OVATION IX ILIAC LIMB (LN FS060222-30); OVATION IX ILIAC LIMB (LN FS060222-30); OVATION IX ILIAC LIMB (LN FS062122-77); OVATION IX ILIAC LIMB (LN FS120721-45); OVATION IX ILIAC LIMB (LN FS120721-45); OVATION PRIME FILL POLYMER (LN FF032322-01); OVATION PRIME FILL POLYMER (LN FF032322-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale